Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ellabella233

Fatigue on accutane

Recommended Posts

Hi all,
I’m a 14 year old female. I’m currently in my 4th month of accutane. I have been taking 20mg of accutane daily for the whole duration of my course so far. and over the last three weeks I have noticed a significant decrease in energy levels. I’m a track cyclist and haven’t been able to keep up with the other cyclists like I could before. I’ve been extremely tired and have been sleeping through all the alarms I usually wake up to. I also have been getting frequent headaches. I’ve been getting plenty of sleep and eating a healthy diet. I have also been taking iron supplements as I have had trouble with my iron levels before and suspected low iron could be the cause of my problems, but it hasn’t helped.
Any ideas on why this is happening?
thanks

Edited by Ellabella233

Share this post


Link to post
Share on other sites

It is one of the common side effects of isotretinoin. The only way to keep your energy level stable is to drink crazy amount of water and keep a very tight check on your nutrition and food quality.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×